American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 111 found      Go to page: 1 2 3 4

[1] Charles Bordenave and Djalil Chafaï. Lecture notes on the circular law. Proceedings of Symposia in Applied Mathematics 72 1-34.
Book volume table of contents
View Article: PDF

[2] Deli Li, Yongcheng Qi and Andrew Rosalsky. A characterization of a new type of strong law of large numbers. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Boris Buchmann, Ross A. Maller and David M. Mason. Laws of the iterated logarithm for self-normalised L\'evy processes at zero. Trans. Amer. Math. Soc. 367 (2015) 1737-1770.
Abstract, references, and article information   
View Article: PDF

[4] Pedro Terán. Laws of large numbers without additivity. Trans. Amer. Math. Soc. 366 (2014) 5431-5451.
Abstract, references, and article information
View Article: PDF

[5] Santosh Ghimire and Charles N. Moore. A lower bound in the tail law of the iterated logarithm for lacunary trigonometric series. Proc. Amer. Math. Soc. 142 (2014) 3207-3216.
Abstract, references, and article information   
View Article: PDF

[6] Arka P. Ghosh, Reza Rastegar and Alexander Roitershtein. On a directionally reinforced random walk. Proc. Amer. Math. Soc. 142 (2014) 3269-3283.
Abstract, references, and article information   
View Article: PDF

[7] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences II. Trans. Amer. Math. Soc. 365 (2013) 3713-3728.
Abstract, references, and article information   
View Article: PDF

[8] Mark M. Meerschaert, Wensheng Wang and Yimin Xiao. Fernique-type inequalities and moduli of continuity for anisotropic Gaussian random fields. Trans. Amer. Math. Soc. 365 (2013) 1081-1107.
Abstract, references, and article information   
View Article: PDF

[9] Yuk-Kam Lau, Gérald Tenenbaum and Jie Wu. On mean values of random multiplicative functions. Proc. Amer. Math. Soc. 141 (2013) 409-420. MR 2996946.
Abstract, references, and article information   
View Article: PDF

[10] Yonghong Liu and Yuhui Li. Quasi sure local convergence rate of a Brownian motion in the H\"{o}lder norm. Proc. Amer. Math. Soc. 140 (2012) 715-730.
Abstract, references, and article information   
View Article: PDF

[11] Christoph Aistleitner, István Berkes and Robert F. Tichy. On permutations of Hardy-Littlewood-Pólya sequences. Trans. Amer. Math. Soc. 363 (2011) 6219-6244. MR 2833551.
Abstract, references, and article information   
View Article: PDF

[12] Katusi Fukuyama and Tetsujin Watada. A metric discrepancy result for lacunary sequences. Proc. Amer. Math. Soc. 140 (2012) 749-754. MR 2869060.
Abstract, references, and article information   
View Article: PDF

[13] C. Aistleitner, I. Berkes and R. Tichy. On the asymptotic behavior of weakly lacunary series. Proc. Amer. Math. Soc. 139 (2011) 2505-2517. MR 2784816.
Abstract, references, and article information   
View Article: PDF

[14] Bjørn Kjos-Hanssen and Tamás Szabados. Kolmogorov complexity and strong approximation of Brownian motion. Proc. Amer. Math. Soc. 139 (2011) 3307-3316. MR 2811285.
Abstract, references, and article information   
View Article: PDF

[15] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences. Trans. Amer. Math. Soc. 362 (2010) 5967-5982. MR 2661504.
Abstract, references, and article information   
View Article: PDF

[16] Aurel Spataru. Upper bounds for series involving moderate and small deviations. Proc. Amer. Math. Soc. 138 (2010) 2601-2606. MR 2607890.
Abstract, references, and article information   
View Article: PDF

[17] I. V. Malyk, E. F. Tsar'kov and V. K. Yasyns'kyĭ. Asymptotic behavior of the solution of a linear stochastic differential-difference equation of neutral type. Theor. Probability and Math. Statist. 79 (2009) 89-100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gérald Tenenbaum. Lois du logarithme itéré avec pondérations additives. Proc. Amer. Math. Soc. 137 (2009) 4255-4257. MR 2538586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Melanie Birke and Holger Dette. A note on some random orthogonal polynomials on a compact interval. Proc. Amer. Math. Soc. 137 (2009) 3511-3522. MR 2515420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] P. Chen, T.-C. Hu and A. Volodin. Limiting behaviour of moving average processes under negative association assumption. Theor. Probability and Math. Statist. 77 (2008) 165-176. MR 2432780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Katusi Fukuyama and Yutaka Komatsu. A law of large numbers for arithmetic functions. Proc. Amer. Math. Soc. 137 (2009) 349-352. MR 2439459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Uwe Einmahl and Deli Li. Characterization of LIL behavior in Banach space. Trans. Amer. Math. Soc. 360 (2008) 6677-6693. MR 2434306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Bing-Yi Jing, Qi-Man Shao and Wang Zhou. Towards a universal self-normalized moderate deviation. Trans. Amer. Math. Soc. 360 (2008) 4263-4285. MR 2395172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Holger Dette and Lorens A. Imhof. Uniform approximation of eigenvalues in Laguerre and Hermite $\beta$-ensembles by roots of orthogonal polynomials. Trans. Amer. Math. Soc. 359 (2007) 4999-5018. MR 2320657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Ben Hough and Yuval Peres. An LIL for cover times of disks by planar random walk and Wiener sausage. Trans. Amer. Math. Soc. 359 (2007) 4653-4668. MR 2320645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Davar Khoshnevisan. Terminus: Stochastic integration. Graduate Studies in Mathematics 80 (2007) 181-201.
Book volume table of contents
View Article: PDF

[27] Davar Khoshnevisan. The central limit theorem. Graduate Studies in Mathematics 80 (2007) 91-117.
Book volume table of contents
View Article: PDF

[28] Davar Khoshnevisan. Appendix. Graduate Studies in Mathematics 80 (2007) 203-208.
Book volume table of contents
View Article: PDF

[29] Davar Khoshnevisan. Measure theory. Graduate Studies in Mathematics 80 (2007) 23-34.
Book volume table of contents
View Article: PDF

[30] Davar Khoshnevisan. Probability. Graduate Studies in Mathematics 80 (2007) MR MR2296582.
Book volume table of contents   


Results: 1 to 30 of 111 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia